MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC HAMMERLOCK 2 IMPLANT KIT 15X7MM/10 DEGREES/LARGE; INTRAMEDULLARY BONE FASTENER

WRIGHTS LANE SYNTHES USA PRODUCTS LLC HAMMERLOCK 2 IMPLANT KIT 15X7MM/10 DEGREES/LARGE; INTRAMEDULLARY BONE FASTENER
Model Number HL2LA
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation: initial reporter is synthes sales representative.The root cause of the issue was determined and previously addressed therefore further investigation including risk document review will not be performed on this complaint.Device history lot: part number: hl2la, bme lot number: bhl170557, manufacturing date or release to warehouse date: 1 sep 2017, place of manufacture: biomedical enterprises, (b)(4), lot expiration date: 08/15/2021.No ncmrs were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any subcomponents, which would contribute to this complaint condition.This lot met all dimensional, visual, and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the two (2) hammerlock 2 implant angled large boxes were damaged which could cause possible contamination of the implant.The hammerlock 2 implant large and hammerlock 2 implant small have come off the inserter.The speed titan compression implant broke through the unknown inserter.The packages of the speedarc compression implant and speedtraid implant sizing guide were damaged and could cause possible contamination.There was no patient involvement.Concomitant device reported: unknown inserter (part#: unknown, lot#: unknown, quantity#: 1).This report is for one (1) hammerlock 2 implant kit 15x7mm/10 degrees/large.This is report 1 of 3 for (b)(4).

Brand Name
HAMMERLOCK 2 IMPLANT KIT 15X7MM/10 DEGREES/LARGE
Common Device Name
INTRAMEDULLARY BONE FASTENER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8420857
Report Number2939274-2019-56953
Device Sequence Number11344806
Product Code HTY
UDI-Device Identifier00810633021453
UDI-Public(01)00810633021453
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K133520
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/15/2021
Device Model NumberHL2LA
Device Catalogue NumberHL2LA
Device Lot NumberBHL170557
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/12/2019
Initial Report FDA Received Date03/14/2019
Patient Sequence Number1